Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I’ve used neurontin for a long time, and my pain is finally gone. I don’t have seizures any more, so I’m wondering if I can stop the meds now. Is it dangerous to stop with medications so sudden?

Loading...


Hi, my mother used neurontin for many years because she had seizures. When they were finally reduced, she stopped taking meds without reducing the dose first. She started having some strange symptoms like double vision, nausea and vomiting and tremor. I didn’t know that she stopped using meds, so I didn’t know what was happening. I took her to the hospital where they asked her lots of questions. When they found out what was happening, they managed to stop the seizure. I hope you realized from this experience how dangerous can it be to stop taking neurontin suddenly, without talking to you doctor first. It is a shock for your body, and it can lead to many side effects.
Reply

Loading...